On the spectra of randomly perturbed expanding maps

V. Baladi, Lai-Sang Young

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)219-220
Number of pages2
JournalCommunications in Mathematical Physics
Volume166
Issue number1
DOIs
StatePublished - Dec 1994

Fingerprint

Expanding Maps

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

On the spectra of randomly perturbed expanding maps. / Baladi, V.; Young, Lai-Sang.

In: Communications in Mathematical Physics, Vol. 166, No. 1, 12.1994, p. 219-220.

Research output: Contribution to journalArticle

@article{ac0878d2124242e5a841c03a600fb8ca,
title = "On the spectra of randomly perturbed expanding maps",
author = "V. Baladi and Lai-Sang Young",
year = "1994",
month = "12",
doi = "10.1007/BF02099307",
language = "English (US)",
volume = "166",
pages = "219--220",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On the spectra of randomly perturbed expanding maps

AU - Baladi, V.

AU - Young, Lai-Sang

PY - 1994/12

Y1 - 1994/12

UR - http://www.scopus.com/inward/record.url?scp=0342999043&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0342999043&partnerID=8YFLogxK

U2 - 10.1007/BF02099307

DO - 10.1007/BF02099307

M3 - Article

VL - 166

SP - 219

EP - 220

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 1

ER -